# SDR DALA2021012700517

- Difficulty date: September 4, 2019
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 78,191 hours, 13,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Nr 7 Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MULTIPLE PUNCTURES ON NR 7 FWD FLAP LINKAGE FAIRING.  REPAIRED DAMAGE ON NR 7 FORWARD FLAP LINKAGE FAIRING, PER SRM SRM 57-53-70-2R-1 & SRM 51-70-17.
